# SDR C2XA03SH418

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 4,317 hours, 3,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: A114000002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE FORWARD EMERGENCY FLASHLIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT LAMP IAW DME CORPORATION VCMM 25-60-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
